# SDR MASA200500334

- Difficulty date: May 5, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 8,730 hours, 8,313 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 8220288001
- Part serial: 2397
- Condition: Malfunctioned
- Part time: 8,738 hours, 8,319 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT RETURNED TO THE FIELD DUE TO THE CAPTAINS SIDE PFD BLINKS OFF INTERMITTENTLY, YAW DAMP 1 INOP MESSAGE INTERMITTENT AND CAPTAIN AND F/O'S HDG SPLIT EFIS COMP MON.  MAINTENANCE REPLACED THE ENVIRO CONTROL CARD.
